Publications

(2021). Uniqueness of nonnegative matrix factorizations by rigidity theory. SIAM Journal on Matrix Analysis and Applications, 42(1), 134–164.

Code arXiv

(2021). Identifying 3D Genome Organization in Diploid Organisms via Euclidean Distance Geometry. arXiv preprint arXiv:2101.05336.

arXiv

(2021). Tensor network complexity of multilinear maps. Accepted to Theory of Computing.

arXiv

(2020). Exact solutions in low-rank approximation with zeros. arXiv preprint arXiv:2010.15636.

Code arXiv

(2020). Maximum Likelihood Estimation of Toric Fano Varieties. Algebraic Statistics, 11(1):5–30.

DOI arXiv

(2020). Model Embeddability for Symmetric Group-Based Models. arXiv preprint arXiv:2005.07171.

arXiv

(2020). Exact Solutions in Log-Concave Maximum Likelihood Estimation. arXiv preprint arXiv:2003.04840.

Code arXiv

(2019). Maximum likelihood estimation of the latent class model through model boundary decomposition. Journal of Algebraic Statistics (Issue in honor of S. E. Fienberg), 10(1):51-84.

DOI arXiv

(2019). Maximum likelihood estimation of symmetric group-based models via numerical algebraic geometry. Bulletin of Mathematical Biology (Special Issue: Algebraic Methods in Phylogenetics), 81(2):337-360.

Code DOI arXiv

(2018). Tensor network complexity of multilinear maps. 10th Innovations in Theoretical Computer Science Conference (ITCS 2019), 7:1-7:21.

DOI arXiv

(2018). Positive semidefinite rank and nested spectrahedra. Linear and Multilinear Algebra, 66(10):1952-1974.

DOI arXiv

(2018). Determinantal generalizations of instrumental variables. Journal of Causal Inference, 6(1).

DOI arXiv

(2017). The geometry of rank-one tensor completion. SIAM Journal on Applied Algebra and Geometry, 1(1):200-221.

DOI arXiv

(2017). Matrix completion for the independence model. Journal of Algebraic Statistics, 8(1):1-21.

DOI arXiv

(2017). How to flatten a soccer ball. Homological and Computational Methods in Commutative Algebra, editors A. Conca, J. Gubeladze and T. Römer, Springer INdAM series, volume 20, pages 141-162.

DOI arXiv

(2016). Algebraic boundary of matrices of nonnegative rank at most three. Linear Algebra and its Applications, 508:62-80.

DOI arXiv

(2015). Low degree minimal generators of phylogenetic semigroups. European Journal of Mathematics, 1(1):2-24.

DOI arXiv

(2015). Fixed points of the EM algorithm and nonnegative rank boundaries. The Annals of Statistics, 43(1):422-461.

DOI arXiv

(2014). Conformal blocks, Berenstein--Zelevinsky triangles, and group-based models. Journal of Algebraic Combinatorics, 40(3):861-886.

DOI arXiv

(2013). On the graph labellings arising from phylogenetics. Open Mathematics, 11(9):1577-1592.

DOI arXiv

(2012). Hilbert polynomial of the Kimura 3-parameter model. Journal of Algebraic Statistics, 3(1):64-69.

Code DOI arXiv